Advanced search

Generalized quadrangles weakly embedded of degree 2 in projective space.

(2000) PACIFIC JOURNAL OF MATHEMATICS. 193(1). p.227-248
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
STEINBACH, A, and Hendrik Van Maldeghem. 2000. “Generalized Quadrangles Weakly Embedded of Degree 2 in Projective Space.” Pacific Journal of Mathematics 193 (1): 227–248.
APA
STEINBACH, A., & Van Maldeghem, H. (2000). Generalized quadrangles weakly embedded of degree 2 in projective space. PACIFIC JOURNAL OF MATHEMATICS, 193(1), 227–248.
Vancouver
1.
STEINBACH A, Van Maldeghem H. Generalized quadrangles weakly embedded of degree 2 in projective space. PACIFIC JOURNAL OF MATHEMATICS. 2000;193(1):227–48.
MLA
STEINBACH, A, and Hendrik Van Maldeghem. “Generalized Quadrangles Weakly Embedded of Degree 2 in Projective Space.” PACIFIC JOURNAL OF MATHEMATICS 193.1 (2000): 227–248. Print.
@article{170733,
  author       = {STEINBACH, A and Van Maldeghem, Hendrik},
  issn         = {0030-8730},
  journal      = {PACIFIC JOURNAL OF MATHEMATICS},
  language     = {eng},
  number       = {1},
  pages        = {227--248},
  title        = {Generalized quadrangles weakly embedded of degree 2 in projective space.},
  volume       = {193},
  year         = {2000},
}

Web of Science
Times cited: